MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED
Model Number U3122009
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Erythema (1840)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the likorall 242 overhead lift motor fell on the female caregiver causing redness to her right wrist.Treatment was reported as application of hemoclar cream.There was no patient in the lift at the time of the reported event.
 
Additional Manufacturer Narrative
Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.Baxter inspected the likorall 242 s overhead lift.The lift motor fell to the floor after passing the switch from the bathroom (straight rail) to the bedroom h rail).No electrical or mechanical anomalies were noted.The motor fell at the level of the likrorall switch caused by a handling error, further described as unlocking the switch in the wrong location on the rail system.Per the technician, a sticker is present on the device to warn the user of this.The institution¿s occupational therapist plans to raise staff awareness regarding proper use of the rails.The likorall 242 s motor was replaced.In this event, the caregiver sustained skin redness and was treated with a topical dermal cream.The reported event was not life threatening, and topical dermal cream is not considered medical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, concluding no serious injury occurred.The cause of the event was attributed to use error, which would be likely to cause or contribute to a death or serious injury if the use error were to recur.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21631417
Report Number8030916-2025-00051
Device Sequence Number7536673
Product Code FSA
UDI-Device Identifier00887761979796
UDI-Public(01)00887761979796
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberU3122009
Device Catalogue NumberU3122009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale